# SDR SCNA96239

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Broken Wire
- Location: Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK COMPARTMENT SMOKE DETECTOR TEST BULB WIRE BROKEN.  SOLDERED BROKEN WIRE AND SMOKE DETECTOR OPS CHECKED GOOD.
